ITEM METADATA RECORD
Title: Geometry on arc spaces of algebraic varieties
Authors: Denef, Jan
Loeser, F #
Issue Date: 2001
Publisher: Birkhauser
Host Document: vol:1 pages:327-348
Conference: European Congress of Mathematics location:Barcelona date:2000
Publication status: published
KU Leuven publication type: IC
Appears in Collections:Algebra Section
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science